# SDR ASOA201100566

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR FRAME DOUBLER AT FS 319.70 AND FS 349.00 RBL 42 SHOWS EVIDENCE OF CORROSION.  INSPECTED LOWER DOOR FRAME DOUBLER FORWARD AND AFT UPPER TABS AND FOUND CORROSION TO BE APPROX .003 DEEP.  BLENDED UNIFORMALLY ACROSS ENTIRE FACE OF UPPER TABS NOT MORE THAN .004 DEEP MAX.  COMPLIED WITH STEPS 1, 2 & 3 OF REO 601R-53-21-1261.  PERFORMED EDDY CURRENT IAW NDTM 51-20-06.  NO INDICATIONS NOTED.
